# SDR USAA2014022500004

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 3,421 hours, 528 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT FROM FLIGHT ATTENDANT 1L PANEL 3R CHECK DOOR PRESS.  CHARRED EMERGENCY DOOR DAMPER.
